# SDR AALA202403206927

- Difficulty date: March 12, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 36,843 hours, 15,055 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: ABS012140
- Condition: Defective
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MCO DUE TO AN AFT CARGO DOOR OPEN INDICATION ILLUMINATED IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT MCO WITHOUT FURTHER INCIDENT. MAINTENANCE CARGO DOOR PROXIMITY SENSOR 32KWV AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
